# SDR QMLA2018091918103

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 7,197 hours, 23,178 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: HD11715301604
- Condition: Shorted
- Location: Ems Overhead
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

MEDCREW REPORTED SMOKE IN THE CABIN AREA, PILOT NOTICED CIRCUIT BREAKER WAS POPPED, DESCENDED AND MADE AN UNSCHEDUALED LANDING. CALLED MECHANIC.
